# SDR UALA2013052203524

- Difficulty date: May 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE HAS TWO ELONGATED HOLES.    REMOVED UPPER TEE BS 1620 , BL 0 TO RBL 24.5. HFED INSPECTION AREA REF NDT PY 6, 51-00-19, NO DEFECTS NOTED.  FABRICATED NEW UPPER TEE SECTION, REF ECRA 5310-05536 AND INSTALLED TWO STRAPS, AND TWO REPAIR ANGLES, AND UPPER TEE.
